MathSciNet Relay Station
MathSciNet bibliographic data
MR2568070 34K20 (34K50 60G35 93E15)
Gao, Wenhua; Deng, Feiqi Delay-dependent exponential stability of uncertain stochastic systems with discrete and distributed delays. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 16 (2009), no. 5, 617–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement